# SDR SWAA2015082743250

- Difficulty date: August 19, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 48,053 hours, 27,829 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, RBL 34.5 & 4.5.  REPAIRED WEB IAW SRM.
